Comments on "A generic length-scale equation for geophysical turbulence models" by L. Umlauf and H. Burchard
Authors: Kantha, L.; Carniel, S.
Source: Journal of Marine Research, Volume 61, Number 5, 1 September 2003 , pp. 693-702(10)
Publisher: Sears Foundation for Marine Research
Document Type: Research Article
Publication date: September 1, 2003
- The Journal of Marine Research publishes peer-reviewed research articles covering a broad array of topics in physical, biological and chemical oceanography. Articles that deal with processes, as well as those that report significant observations, are welcome. In the area of biology, studies involving coupling between ecological and physical processes are preferred over those that report systematics. Authors benefit from thorough reviews of their manuscripts, where an attempt is made to maximize clarity. The time between submission and publication is kept to a minimum; there is no page charge.
- Editorial Board
- Information for Authors
- Subscribe to this Title
- ingentaconnect is not responsible for the content or availability of external websites